# SDR XN0A1270

- Difficulty date: October 1, 2005
- Submitted: October 2, 2005
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- Aircraft time: 57,979 hours, 37,272 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Oxygen System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW O2 TO 0 PSI IN TAXI OUT SWF, BACK TO THE RAMP.  RESET PRESS TRANSMITTER ON CREW BOTTLE, CHECK GOOD IAW 35-11-00.
